Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On treatment for TB. High ESR levels. Sputum test shows positive for gram positive cocci. What does it mean?

based on X ray and CT scan doc concluded TB and hospitalized of 10 day and tb medicines are taken for at least 20 days. but after 20 days of medication my ESR is around 101, with no recovery. As from beginning no cough was observed so the broncos-copy was done to collect sputum, and cytology test of sputum comes with Gram positive cocci.
Prescription given by doc:
cap. Panplus L
cap cobadex CZ
cap. vitaresp
Tab C C M
tab. Claribid 250 mg
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for consulting hcm
Sir , as u ve been detected nd confirmed to b having tb infection and u r on meds for tb and ur esr is still raised its like tb infection succumbs individuals to immunocompromised states..ther are good number of chances dat the individual may secondary infections like fungal most commonly and bacterial, in your case uve been contracted wth gram+ve infection dats the reason u r esr is still high, wat al u got do do is continue wth ur meds regularly wat ever have been prescribed along wth ur tb meds.....thank you
Answered: Thu, 27 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor